# SDR LR7A2021011402700

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Dented
- Location: Bulkhead
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HST5325, FOUND THE FS 245/FS 245.0E BULKHEAD VERTICAL STIFFENER PANEL SUPPORT DENTED AT RBL 45, WL 146-149.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-18 NR 1000309570.
